| Model Number |
N/A |
| Medical Device Problem Code |
Activation Problem (4042)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/30/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been received by the manufacturer for evaluation.Each event reported to bd is evaluated and investigated in accordance with our complaint investigation procedures.The investigation process includes, but is not limited to, evaluation of the event details provided by the complaint facility, a review of complaint history, manufacturing records and risk document where applicable, and an evaluation of the subject device when available to identify potential contributing factors.
Event or Problem Description
It was reported customer experienced an issue with the safety device on the insertion needle.Additional information received 2/26/2025: it was reported the safety device on the insertion needle fell off.Course of treatment was not altered, no harm to patient.No other information was provided.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of safety mechanism failure was unconfirmed because the problem could not be reproduced.The product returned for evaluation was one 21ga secureloc safety introducer needle.The sample was received with the safety mechanism activated, fully enclosing the needle tip.The safety mechanism was disassembled and the metal binding clip was measured using a digital microscope and found to be within manufacturing specifications per (b)(4).Following disassembly, the safety mechanism was reset.Subsequent activation of the safety was successful and unremarkable.The safety mechanism functioned as intended and the componentry was found to be within manufacturing specifications.Consequently, this complaint is unconfirmed at this time.